# SDR MZZA98028

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69727461
- Condition: Corroded
- Location: Bs 1078
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - AFT CARGO  SKIN FOUND CORRODED AT STATION 1078 AT STRINGER 27R.  BLENDED OUT OF LIMIT IAW SRM 57-30-1, REPAIR C/OUT IAW SRM 53-30-3.  (M)
